# SDR HALA20250109014

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 50,495 hours, 7,928 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Switch
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - LINE SERVICE UNABLE TO FUEL. FUEL PANEL NO POWER. REPLACED RELAY FIN 18QU PER ESPM 20-46-50. NO HELP. REMOVED AND REPLACED MICROSWITCH (4QU) PER AMM 28-25-54-400-802-A. OK FOR SERVICED.
